# SDR DXTA200702172

- Difficulty date: May 2, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N650QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605150
- Aircraft time: 6,119 hours, 4,767 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 99142166
- Part serial: 814
- Condition: Inoperative
- Part time: 4,004 hours, 3,131 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, THE RT WINDSHIELD FAULT ANNUNCIATOR ILLUMINATED.  REMOVED AND REPLACED POWER CONTROL UNIT ON RT ENG, OPS CHECK GOOD IAW CE 560XL M/M CH 24-20-01.
